Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Korean Soc Clin Toxicol > Volume 1(1); 2003 > Article
A Case of Phenypropanolamine Induced Myocardial Injury
Jong Woo Park, Min Hong Choa, Joon Seok Park, Kwang Hyun Cho
Journal of The Korean Society of Clinical Toxicology 2003;1(1):43-46
DOI: https://doi.org/
Published online: June 30, 2003
  • 72 Views
  • 0 Download
  • 0 Crossref
  • 0 Scopus
1Department of Emergency Medicine, Yonsei University College of Medicin
2Department of Emergency Medicine, Yonsei University College of Medicin
3Department of Emergency Medicine, Yonsei University College of Medicin
4Department of Emergency Medicine, Yonsei University College of Medicin

Phenypropanolamine (PPA) is a sympathetic amine used in over-the-counter cold remedies and weight-control preparations. The side effects are hypertension, dysrhythmias, stroke, etc. The Food and Drug Administration (FDA) is taking steps to remove PPA from all drug products and has requested that all drug companies discontinue marketing products containg PPA due to high risk of hemorrhage stroke. But, in Korea now, patinets take products containg PPA with over the counter. We report here the case of PPA induced myocardial injury in a young woman who takes overdose for suicide.

Related articles

JKSCT : Journal of The Korean Society of Clinical Toxicology